Result of search for papers related to "mp_arc 09-152".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
09-152 Iryna Egorova and Gerald Teschl
A Paley-Wiener Theorem for Periodic Scattering with Applications to the Korteweg-de Vries Equation (29K, LaTeX2e) Sep 3, 09
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

07-186 Anne Boutet de Monvel, Iryna Egorova, and Gerald Teschl
Inverse Scattering Theory for One-Dimensional Schroedinger Operators with Steplike Periodic Potentials (105K, LaTeX2e) Jul 31, 07
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

09-35 Alice Mikikits-Leitner and Gerald Teschl
Trace Formulas for Schroedinger Operators in Connection with Scattering Theory for Finite-Gap Backgrounds (43K, LaTeX2e) Feb 23, 09
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-210 Iryna Egorova, Johanna Michor, and Gerald Teschl
Scattering Theory for Jacobi Operators with Quasi-Periodic Background (83K, LaTeX) Jun 14, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-490 Gerald Teschl
Renormalized Oscillation Theory for Dirac Operators (36K, LaTeX2e) Oct 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-235 I. Egorova, J. Michor, and G. Teschl
Scattering theory for Jacobi operators with steplike quasi-periodic background (44K, LaTeX 2e) Aug 29, 06
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

07-211 Iryna Egorova, Johanna Michor, and Gerald Teschl
Scattering Theory for Jacobi Operators with General Steplike Quasi-Periodic Background (72K, LaTeX2e) Sep 16, 07
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

08-241 Iryna Egorova, Katrin Grunert, and Gerald Teschl
On the Cauchy Problem for the Korteweg-de Vries Equation with Steplike Finite-Gap Initial Data I. Schwarz-Type Perturbations (89K, LeTeX2e) Dec 20, 08
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

09-171 Iryna Egorova and Gerald Teschl
On the Cauchy Problem for the modified Korteweg-de Vries Equation with Steplike Finite-Gap Initial Data (25K, LaTeX2e) Sep 18, 09
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-78 Gesztesy F., Holden H., Simon B.
Absolute Summability of the Trace Relation for Certain Schrodinger Operators (73K, AMSTeX) Mar 30, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-100 T. Aktosun and R. Weder
Inverse Scattering with Partial Information on the Potential (51K, Latex) Mar 14, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-216 Vladimir Buslaev, Alexander Fedotov
On the difference equations with periodic coefficients (149K, LaTeX 2e with 2 PS Figures) Jun 13, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-251 Iryna Egorova, Johanna Michor, and Gerald Teschl
Soliton Solutions of the Toda Hierarchy on Quasi-Periodic Background Revisited (49K, LaTeX) Sep 6, 06
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

09-156 Iryna Egorova and Gerald Teschl
On the Cauchy Problem for the Korteweg-de Vries Equation with Steplike Finite-Gap Initial Data II. Perturbations with Finite Moments (71K, LaTeX2e) Sep 8, 09
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-36 Gerald Teschl
Oscillation Theory and Renormalized Oscillation Theory for Jacobi Operators (64K, LaTeX2e) Feb 5, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-106 Bambusi D.
LONG TIME STABILITY OF SOME SMALL AMPLITUDE SOLUTIONS IN NONLINEAR SCHR\"ODINGER EQUATIONS (252K, Postscript) Mar 7, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-223 David Damanik and G\"unter Stolz
A generalization of Gordon's theorem and applications to quasiperiodic Schr\"odinger operators (24K, LaTeX) May 12, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-399 Bambusi,D., Graffi,S.
Time Quasi-periodic unbounded perturbations of Schr\"odinger operators and KAM methods (54K, LaTeX) Oct 9, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

02-471 David Damanik, Robert Sims, G\"unter Stolz
Localization for discrete one dimensional random word models (454K, Postscript) Nov 20, 02
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-195 Gerald Teschl
Algebro-Geometric Constraints on Solitons with Respect to Quasi-Periodic Backgrounds (30K, LaTeX2e) Jul 9, 06
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

10-45 Robert Stadler and Gerald Teschl
Relative Oscillation Theory for Dirac Operators (45K, LaTeX2e) Mar 5, 10
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

11-58 Jianjun Liu, Xiaoping Yuan
A KAM Theorem for Hamiltonian Partial Differential Equations with Unbounded Perturbations (447K, .pdf) Apr 13, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

95-388 F. Gesztesy, R. Nowell, and W. P\"otz
One-Dimensional Scattering Theory for Quantum Systems with Nontrivial Spatial Asymptotics (81K, amslatex) Aug 29, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-565 Dinaburg E.I.,Sinai Ya.,Soshnikov A.
Splitting of the Low Landau Levels into a Set of Positive Lebesgue Measure under Small Periodic Perturbations. (198K, PostScript) Nov 11, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-530 Kiselev A., Remling C., Simon B.
Effective Perturbation Methods for One-Dimensional Schrodinger Operators (47K, LaTeX) Oct 2, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-271 Avanzini F., Bambusi D.
Stability properties in Hamiltonian perturbations of resonant PDE's with symmetry: the case of NLS (446K, PS) Apr 14, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-39 Alexander Fedotov and Frederic Klopp
A complex WKB method for adiabatic problems (345K, Gzipped Postscript) Feb 1, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page